# SDR IPXA2021072672115

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 27,363 hours, 18,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAFRM CODE 52120201 CREW DOOR HANDLE STICKS WHEN OPENING DOOR FROM INSIDE AIRCRAFT. HANDLE DOES NOT STICK WHEN OPERATED FROM OUTSIDELUBRICATED CREW ENTRY DOOR IAW AMM 12-21-20 DOOR FUNCTIONS NORMALLY.
